Sudafed Sinus Max Strength Capsules Pack of 16 - welzo
Sudafed Sinus Max Strength Capsules Pack of 16 - welzo
"Very quick delivery. Used 3 times, each order arrived the next day before 12:00"
Hugo Dover
"Reliable & original products, with fast next day delivery. Have been using Welzo for over a year now."
Elina Goulliard
"Welzo is great, lots of support from customer service who are easy to get a hold of and quick delivery."
Elizabeth Moore

Product Description

Co je to sudafed sinus max síla kapsle 16?
Zkuste sáhnout po sudafed sinus max sílu tobolek, když váš sinusový stav vám brání být sám sebou a necítíte se co nejlépe. Tobolky na sinu Sudafed sinus Max Poskytují úlevu od příznaků přetížení a bolesti způsobené sinusitidou. Příznaky, jako je bolest hlavy, horečka, ucpaný nos, blokované dutiny a bolesti a bolesti. Tobolky SUDAFED SENUS MAX SELOR MOPULS mohou také pomoci zmírnit ospalost a únavu.

Jak to funguje?

  • Tobolky Sudafed sinus max maximální síly obsahují látky kofein, paracetamol a fenylefrin.
  • Obsahuje fenylefrin hydrochlorid, který snižuje otok v nosních pasážích, aby usnadnil dýchání zvýšením proudění vzduchu nosem.
  • Tobolky obsahují kofein pro boj proti únavě spojené s nachlazením a chřipkou.
  • Obsahují také paracetamol, což je analgetikum, která pomůže snížit teplotu a zmírnit mírné až střední bolesti, bolesti hlavy a bolesti.

 

Tyto zobrazené obrázky produktu mohou představovat rozsah produktů nebo být pouze pro ilustrační účely a nemusí být přesným reprezentací produktu.

Ingredients/Specifications

Paracetamol 500 mg, kofein 25 mg a fenylefrin hydrochlorid 6,1 mg.

Welzo is not liable for discrepancies on the website. Check product packaging for exact information.

Delivery & Returns

United Kingdom & Rest of the World Shipping Details:
Same day dispatch for orders placed by 2pm (Orders after 2pm dispatched next working day).

Free shipping on orders over £50 to the UK.

Returns: Our products are meant to make you feel healthy and at your best. If you need to return your item, you can do so free of charge within 30 days in the same original and unopened packaging. Subject to T&C's.

How to take

Warning on Age: For adults and children aged 16 and over. Dosage: Consume 2 capsules every 4 hours, with a limit of 4 doses within 24 hours. Do not take more than the recommended dose.

Welzo is not liable for allergen information. Always follow the directions/ingredients on the product packaging to ensure proper use.

Warnings

Warning: This product contains paracetamol. Avoid using multiple products with paracetamol simultaneously. Not for use in children under 16 years. Limit use to 3 days unless directed by a doctor. Follow dosage instructions on the label. Consult a doctor if symptoms persist.

Sudafed sinus max síla kapsle s 16

Co je to sudafed sinus max síla kapsle 16? Zkuste sáhnout po sudafed sinus max sílu tobolek, když váš sinusový stav vám brání být sám sebou a necítíte se co.
Množství
£5.22
Prodejní cena £5.22
Email when stocked

This product is limited to 5 per order

Maximum "5" units of this item can be added to your basket

Secure Transaction
Vynikající
Free delivery of orders over £50
Order within , for delivery by tomorrow, April 27.
Jak je vidět v

Product Description

Co je to sudafed sinus max síla kapsle 16?
Zkuste sáhnout po sudafed sinus max sílu tobolek, když váš sinusový stav vám brání být sám sebou a necítíte se co nejlépe. Tobolky na sinu Sudafed sinus Max Poskytují úlevu od příznaků přetížení a bolesti způsobené sinusitidou. Příznaky, jako je bolest hlavy, horečka, ucpaný nos, blokované dutiny a bolesti a bolesti. Tobolky SUDAFED SENUS MAX SELOR MOPULS mohou také pomoci zmírnit ospalost a únavu.

Jak to funguje?

  • Tobolky Sudafed sinus max maximální síly obsahují látky kofein, paracetamol a fenylefrin.
  • Obsahuje fenylefrin hydrochlorid, který snižuje otok v nosních pasážích, aby usnadnil dýchání zvýšením proudění vzduchu nosem.
  • Tobolky obsahují kofein pro boj proti únavě spojené s nachlazením a chřipkou.
  • Obsahují také paracetamol, což je analgetikum, která pomůže snížit teplotu a zmírnit mírné až střední bolesti, bolesti hlavy a bolesti.

 

Tyto zobrazené obrázky produktu mohou představovat rozsah produktů nebo být pouze pro ilustrační účely a nemusí být přesným reprezentací produktu.

Ingredients/Specifications

Paracetamol 500 mg, kofein 25 mg a fenylefrin hydrochlorid 6,1 mg.

Welzo is not liable for discrepancies on the website. Check product packaging for exact information.

Delivery & Returns

United Kingdom & Rest of the World Shipping Details:
Same day dispatch for orders placed by 2pm (Orders after 2pm dispatched next working day).

Free shipping on orders over £50 to the UK.

Returns: Our products are meant to make you feel healthy and at your best. If you need to return your item, you can do so free of charge within 30 days in the same original and unopened packaging. Subject to T&C's.

How to take

Warning on Age: For adults and children aged 16 and over. Dosage: Consume 2 capsules every 4 hours, with a limit of 4 doses within 24 hours. Do not take more than the recommended dose.

Welzo is not liable for allergen information. Always follow the directions/ingredients on the product packaging to ensure proper use.

Warnings

Warning: This product contains paracetamol. Avoid using multiple products with paracetamol simultaneously. Not for use in children under 16 years. Limit use to 3 days unless directed by a doctor. Follow dosage instructions on the label. Consult a doctor if symptoms persist.

Viz celý rozsah

Hodnocení zákazníků

Na základě 4 recenzí
75%
(3)
25%
(1)
0%
(0)
0%
(0)
0%
(0)
A
Ann Scott

Sudafed sinus max síla kapsle s 16

M
Michael Murphy
Velmi rychlé a efektivní služby

Získal jsem úlevu od FFLU velmi rychle prostřednictvím online služeb společnosti Welco.

W
Winfred Brucato

Používal jsem tobolky Sudafed Sinus Max Síla a byly zachráncem! Efektivně zmírnili mé přetížení sinusového přetížení a já jsem cítil úlevu v žádném okamžiku. Balíček 16 je velmi pohodlný. Vřele doporučuji!

D
Daron Dinos

Tým lékárny by měl být reagovaný a nápomocný, pokud jde o zodpovězení otázek a řešení obav.

Can I buy Sudafed sinus max síla kapsle s 16 in the UK?

Disclaimer

Where can I buy Sudafed sinus max síla kapsle s 16 in the United Kingdom?

Content team: Dr Sameer Nakedar

Role: Chief Medical Officer

MBBS (London), MRCGP, PGCert

Content team: Saif Al-Hilfi

Role: Clinical & Medical Content

BSc Biomedical Science (Bristol)